Skip to main content

Existence of Monochromatic Simplices of Given Volume in a Colored Rational Lattice

This is a preview of subscription content, access via your institution.

References

  1. V. O. Bugaenko, Van der Waerden’s Generalized Theorem (MTsNMO, Moscow, 2006).

    MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to V. Z. Sharich.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Sharich, V.Z., Kanel’-Belov, A.Y. & Reshetnikov, I.A. Existence of Monochromatic Simplices of Given Volume in a Colored Rational Lattice. Math Notes 110, 301–304 (2021). https://doi.org/10.1134/S0001434621070336

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S0001434621070336

Keywords

  • Ramsey theory
  • hyperbolic rotation
  • combinatorial geometry
  • van der Waerden’s theorem
  • transformation group